# SDR HALA0600924

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 14,453 hours, 2,824 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: 85350
- Condition: Unknown
- Part time: 1,350 hours, 275 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MSSG 'MAIN BATT CHARGER'.  REMOVED AND REPLACED LOANER BATTERY PER AMM 24-31-01.  OPS CHECK SECURITY CHECK GOOD.
